# SDR DALA1239730633

- Difficulty date: June 30, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 79,796 hours, 37,256 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1380 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT ON INNER FREE FLANGE OF FUSELAGE FRAME, BS 1380, APPROXIMATELY ABOVE STRINGER 26 LEFT.    REPAIRED IAW SRM 53-00-07 FIG. 201 DETAIL 2.
